# SDR SWAA971036

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

IN FLIGHT, EXPERIENCED NR 2 ENGINE VIBRATION ALONG WITH NR 2 GENERATOR DROPPING OFF LINE.  REDUCED ENGINE TO IDLE, NO HELP.  CREW PERFORMED ENGINE SHUTDOWN PROCEDURES AND DIVERTED TO OAK.  LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE PER BOEING M/M.
